MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID SMALL, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID SMALL, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE CAGE GLENOID SMALL, ALPHA
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 03/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the 64 year old female patient had an initial right tsa on (b)(6) 2020.The patient was revised on (b)(6) 2024 due to poly failure.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.Photos & x-rays received.The devices are not available for evaluation due to chain of command.
 
Additional Manufacturer Narrative
Section d10: concomitant products: - equinoxe, humeral stem primary, press fit 9mm (cat# 300-01-09 / serial# (b)(6)).- equinoxe replicator plate 4.5mm o/s (cat# 00-10-45 / serial# (b)(6)).- equinox square torque define screw drive kit (cat# 300-20-02 / serial# (b)(6)).- equinoxe, humeral head short, 38mm (alpha) (cat# 310-01-38 / serial# (b)(6)).- equinoxe cage glenoid small, alpha (cat# 314-13-02 / serial# (b)(6)).- glnd kwire (cat# 315-35-00 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
The revision was likely because of the glenoid component migrating from its intended location due to cage fracture and loosening.However, the potential cause of the failure and the sequence of events cannot be confirmed as the device was not returned for evaluation.This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6 clinical code and problem code.

Brand Name
EQUINOXE CAGE GLENOID SMALL, ALPHA
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
matt collins
MDR Report Key19038390
Report Number1038671-2024-00734
Device Sequence Number15462934
Product Code KWS
UDI-Device Identifier10885862172679
UDI-Public10885862172679
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2024
Device Model NumberEQUINOXE CAGE GLENOID SMALL, ALPHA
Device Catalogue Number314-13-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GPS IMPLANT KIT V2; SHOULDR GPS HEX PINS KIT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale